On the impossibility of constructing distributions with fixed multivariate marginals using copulas

Quesada Molina, Jose Juan, Rodriguez Lallena, Jose Antonio, Genest, Christian, Quesada Molina, José Juan, Rodríguez Lallena, José Antonio . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (6) :723-726

Locate this article in:

Bibtex

@article{CIS-124632,
  Author = {Quesada Molina, Jose Juan and Rodriguez Lallena, Jose Antonio and Genest, Christian and Quesada Molina, José Juan and Rodríguez Lallena, José Antonio},
  Title = {On the impossibility of constructing distributions with fixed multivariate marginals using copulas},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {6},
  Year = {1995},
  Pages = {723--726},
  Keywords = {Probabilistic number theory, general distribution theory}
}

Similar articles